Large deviations in quantum information theory

Ahlswede R, Blinovski V (2003)
Problems of Information Transmission 39(4): 373-379.

Journal Article | English

No fulltext has been uploaded

Author
;
Publishing Year
PUB-ID

Cite this

Ahlswede R, Blinovski V. Large deviations in quantum information theory. Problems of Information Transmission. 2003;39(4):373-379.
Ahlswede, R., & Blinovski, V. (2003). Large deviations in quantum information theory. Problems of Information Transmission, 39(4), 373-379.
Ahlswede, R., and Blinovski, V. (2003). Large deviations in quantum information theory. Problems of Information Transmission 39, 373-379.
Ahlswede, R., & Blinovski, V., 2003. Large deviations in quantum information theory. Problems of Information Transmission, 39(4), p 373-379.
R. Ahlswede and V. Blinovski, “Large deviations in quantum information theory”, Problems of Information Transmission, vol. 39, 2003, pp. 373-379.
Ahlswede, R., Blinovski, V.: Large deviations in quantum information theory. Problems of Information Transmission. 39, 373-379 (2003).
Ahlswede, Rudolf, and Blinovski, Vladimir. “Large deviations in quantum information theory”. Problems of Information Transmission 39.4 (2003): 373-379.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar